On the local convergence of a secant like method in a banach space under weak conditions
No Thumbnail Available
Date
2016
Authors
Argyros, I.K.
Khattri, S.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We present a local convergence analysis of a Secant-like method in a Banach space setting. The method is used to approximate a solution of a nonlinear equation. The sufficient convergence conditions are weaker than in earlier studies. Numerical examples are also given in this work. 2016 International Publications. All rights reserved.
Description
Keywords
Citation
Panamerican Mathematical Journal, 2016, Vol.26, 4, pp.89-99